# SDR 96ZZZM422

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dent
- Location: Cargo Door
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LARGE DENT ON AFT CARGO DOOR SKIN BS 1090 STRINGER 22R.  STRAIGHTEND OUT DENT PER SRM 51-40-1.  CUT OUT DAMAGED AREA 3 INCH BY 4 INCH PER SRM 52-00-3 PAGE 6.  FABRICATED DOUBLER 2024 T-3 .063 11 INCH BY 9 INCH PER SRM 52-00-3.  INSTALLED DOUBLER PER SRM 52-00-3 FIG 3 AT AFT CARGO DOOR BS 1090 STRINGER 22R.  INSTALLED FASTENERS PER SRM 51-30-2.
